# SDR CA960102103

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Assembly
- Part number: 30764
- Condition: Broken
- Location: Carb Float
- Part time: 600 hours
- Component: Marvelscheb
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)SEPARATION OF FLOAT CHAMBER FROM FRAME. SOLDERING OF JOINT APPEARS TO BE IMPROPERLY PERFORMED.
